# SDR MWEA010669

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 980 RIGHT, THERE IS A SMALL CRACK EXTENDING FROM A FASTENER BETWEEN LONGERON 14 RIGHT AND 16 RIGHT.  REMOVED DAMAGED AREA, FABRICATED FILLERS, DOUBLER AND FINGER DOUBLER, INSTALLED REPAIR.
